# SDR FDKA200709458

- Difficulty date: September 9, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 16,503 hours, 15,056 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 12050901001
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT RON MCO - PAX DOOR HANDLE GRIP MISSING.  MX INSTALLED GRIP HANDLE.
